I had a fall at my company’s warehouse and landed on some rods, which resulted in a slight back/waist pain at first. But as the days went by, the pains became unbearable, and so i had to visit the hospital. At the hospital, i was prescribed Tramadol and some steroids tablets, which i picked up from the pharmacy, and immediately started using them.
It is important to note here that i do not drink or smoke, and have never tasted any kind of hard drug in my life. I have also read stories here on how people get high from Tramadol in Nigeria. When i took the tablets, i started feeling relieved from the pains in some few hours, and i was wondering to myself if it was the same Tramadol that got people high that i took, since i felt nothing.
I did not know my case will be worse.
Day 2 i repeated the same dosage of two 50MG Tabs in the morning,afternoon and night and i was starting to feel good. And on day 3, my wife living in the neighbouring country, and comes every other 2 weeks showed up.
let me continue with pidgin here. That night i come stretch my hand touch madam, and she move closer sef and my body no move. i touch her and she touch me body no move. Okay no panic, i dey tell myself for head. This was a very strange thing happening to me, as i had never had this problem before.
Madam jumped on me and we did everything possible, and yet nothing. I now remembered one Calabar girl that threatened me when we were still at the Uni, that if i did not marry her something bad will happen to me. But that was long ago.
I am in my 30’s, and should not be having this problem.
My wife told me not to panic, and that it was my anxiety that was causing it. I looked at my wife and was like, if this thing no come back this woman go leave me, and i went into full panic mode again. In the morning i still continued with the medication, while waiting to reach my Doctor on phone.
It was while waiting for my Doctor to return my call that something told me to Google the side effects of the medications i took, and lo and behold, one of the side effects of tramadol was messing with your sexual desires.
I stopped it and 48 hours later, i was back to normal. I am curious as i have read here that people take it to get high and enhance their sexual skills, so why did it have the opposite effect on me?when my Doctor called too, he told me to stop it immediately.
This is my Testimony with this Tramadol thing. Maybe it is my body, but i will advice people, especially men to stay away from that medication.
I live in one of the Western Countries where medications are controlled, so i did not drink a fake tramadol.